# SDR GQVA20141012001

- Difficulty date: October 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N310LV
- Make and model: Cessna 680CE
- Aircraft serial: 6800209
- Aircraft time: 1,478 hours, 839 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR FAILED TO RETRACT.
